# SDR VNAA2014042500017

- Difficulty date: April 25, 2014
- Submitted: May 1, 2014
- Operation: Air carrier
- Aircraft: N246PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7920
- Aircraft time: 24,607 hours, 24,655 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED LENS COVER MISSING ON FORWARD BULKHEAD STAIR LIGHT. MAINTENANCE INSPECTED.  R & R  FLOODLIGHT IAW ACFT MAINTENANCE MANUALS.  ACFT RELEASED FOR SERVICE.
